Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on asymptotic behavior of solutions to a heterogeneous nonlinear reaction-diffusion system


Author: Si Ning Zheng
Journal: Proc. Amer. Math. Soc. 98 (1986), 103-108
MSC: Primary 35K57; Secondary 35B40
MathSciNet review: 848885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result on asymptotic behavior of solutions to a heterogeneous nonlinear reaction-diffusion system with homogeneous Neumann boundary condition is obtained, which improves the results in [5].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K57, 35B40

Retrieve articles in all journals with MSC: 35K57, 35B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0848885-1
PII: S 0002-9939(1986)0848885-1
Article copyright: © Copyright 1986 American Mathematical Society